# SDR AALA200801722

- Difficulty date: June 27, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 57,841 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHT AT SEAT ROW 22DEF INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 22DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
